# SDR IXXA080024O

- Difficulty date: May 28, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,489 hours, 37,577 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr Engine
- Part time: 90,489 hours, 37,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FROM KSJC TO KRFD NUMBER ONE ENGINE FIRE INDICATION AT FL 350 WITH FIRE WARNING LIGHT ON.  AFTER SILENCING THE BELL THE CREW DISCHARGED THE FIRE AGENT, AFTER THIRTY SECONDS THE FIRE LIGHT REMAINED ON AND THE CREW DISCHARGED THE SECOND BOTTLE AND THE FIRE LIGHT WENT OUT.  THE FIRE LIGHT CAME BACK ON AT FL 096 AND REMAINED ILLUMINATED.  THE CREW LANDED AT KRNO WITHOUT INCIDENT.  MAINTENANCE INSPECTED NUMBER ONE ENGINE AND FOUND NO EVIDENCE OF FIRE, MAINTENANCE DID FIND RIGHT FAN CASE LOOP WOULD DROP FROM 2.M OHMS INTO K OHMS INTERMITTENTLY CENTER PIN TO GROUND.  MAINTENANCE REPLACED RIGHT FAN CASE LOOP, LEFT FAN CASE LOOP, UPPER PYLON LOOP, AND NUMBER ONE ENGINE FIRE DETECTOR.  OPERATIONAL CHECK GOOD IAW W/D 26-01-01, ERH 70.1.  AIRCRAFT RETURNED TO SERVICE.
